• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

side effect? (possibly tmi)

So i was having lots of side effects, or what i think are side effects from my last depo shot. To the point I took two hpt bc they were that strong. (i've had cramping, backaches, morning nasuea, headaches, and major mood swings). Thing is i've been kinda spotting the last week and a half, like every other day. Now the last few days I've been leaking. I quit bf-ing about two weeks ago. and for about two weeks before that was only at night. didnt leak at all till last few days. what in the world is goin on? think i should get a blood test and then take action? If its just from depo i wanna do a detox vitamin or somethin to help get this outta my system!

 
AmandaN1

Asked by AmandaN1 at 1:59 PM on Aug. 13, 2009 in Pregnancy

Level 8 (227 Credits)
This question is closed.
Answers (2)
  • It could be from the shot! The shot is different for everyone....I had the shot a few years ago and it made me cramp really bad and I spotted and bled for the whole 3 months til it was time for the next shot. Its was horrible. It also gave me mood swings and made me gain weight. So If you are afraid of being preggo I would get a blood test done to be safe and if not then maybe change birth control if you want. Good Luck and I hope you get the news you want!
    Randa09

    Answer by Randa09 at 2:31 PM on Aug. 13, 2009

  • Those are all common side effects of depo. Didn't they give you the brochure? They should have disclosed that information to you. As for the leaking, it takes longer than 2 weeks for your milk to completely dry up and with the depo shot, I'm really not surprised with the leaking. Depo messes with body hormones.
    amileegirl

    Answer by amileegirl at 3:31 PM on Aug. 13, 2009